Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Elevated thyroid hormone levels. Need medication dosage correction

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
hi,doctor my t3 is 1.06,t4 is 7.3 and tsh is 9.9.what should i do.what precautions should i weight is 65kg amd i am 47 years old XXXXXXX
Posted Sun, 22 Apr 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Rhea Chanda 42 minutes later

Thanks for the query.

Your TSH level is very high (9.9. The dose of thyronorm that you are taking (25mcg) seems low. It may need to be increased.

Consult your primary doctor and discuss about it to increase the dose of thyronorm.

The weight related problems are also due to the thyroid dysfunction. With strict diet control and adjustment of the thyronorm dose it can be controlled.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Follow-up: Elevated thyroid hormone levels. Need medication dosage correction 1 hour later
you havent sent about the precautions with reference to food and so on.
Answered by Dr. Rhea Chanda 19 minutes later

Thanks for writing back.

Its caused due to the underactive thyroid gland.Less amount of hormone is produced by the gland.Food doesnt really affect it so much.However,some cases its been seen that iodine deficiency can be an aggravating factor.It can also be associated with stress.Certain drugs can induce hypothroidsm like interleukin,thalidomide etc.Control your sugar intake.Food wise you can have a normal diet.

Hope I answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor